Faculty of Economics and Business Administration Publications Database

Monotone Approximation of Random Functions with Multivariate Domains in Respect of Lattice Semi-Norms

Authors:
Source:
Volume: 20
Number: 1-2
Pages: 554 - 576
Month: August
Link External Source: Online Version
Year: 1991
Abstract:

Consider the problem of approximating a random function which is defined on a compact and convex subset of a topological vector space. For monotone approximation procedures, global and local error bounds with respect to lattice semi-norms are established.

back